Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Using lomela cream to increase fairness. Any side effects on stopping?

Dark skin. Using lomela cream to increase fairness. Will stopping its usage have side effects? hi Doctor...I used Lomela cream at night and sunban lotion during day time for clearing darkness from face and it is working perfectly.....but i am affraiding because my friend told me whenever I will stop using Lomela cream all the skin will affected by spots, as well as skin get spoil. Again i..
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  8587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Thanks for writing to us.
You are using a good combination of creams.
Dont worry it wont cause darkening on stopping the cream.
Actually lomela caused mild peeling of skin and make it lighter while sun ban protects the skin from effect of sun and further darkening.
Just remember that even when you stop lomela you must keep using sun ban. Stopping sun ban may cause darkening of skin.
Thank you
Answered: Tue, 26 Feb 2013
I find this answer helpful

 6 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor